# SDR AALA20150728007

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 84,554 hours, 13,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200009007
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING ESCAPE DOOR EXIT SIGN L700 IS DAMAGED.  R & R EXIT SIGN IAW AMM 33-51-01.  PERFORMED OPERATIONAL CHECK.  SYSTEM CHECKED NORMAL.
